# SDR 9606075507

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- System (JASC): 3425 · Integrated Flight System
- Part: Switch
- Condition: Failed
- Location: Flight Deck
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER TOUCHDOWN AT MSP, THE AIRCRAFT WENT INTO A GO-AROUND MODE WITHOUT HITTING GA SWITCHES AND SPEED BRAKES WENT DOWN AND THROTTLES MOVED FORWARD.  CAPTAIN WAS FLYING MANUALLY AT THE TIME OF THE OCCURRENCE.  THE AIRCRAFT CONTINUED LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AND NR 2 GA SWITCHES, S7 AND S8.  OPERATIONAL CHECKS NORMAL, LRC FCC'S AND TMC CHECK OK.
